Über maximale nilpotente Unterringe und Nilringe

G. Köthe

Mathematische Annalen (1930)

  • Volume: 103, page 359-363
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Köthe, G.. "Über maximale nilpotente Unterringe und Nilringe." Mathematische Annalen 103 (1930): 359-363. <http://eudml.org/doc/159427>.

author = {Köthe, G.},
journal = {Mathematische Annalen},
pages = {359-363},
title = {Über maximale nilpotente Unterringe und Nilringe},
url = {http://eudml.org/doc/159427},
volume = {103},
year = {1930},

AU - Köthe, G.
TI - Über maximale nilpotente Unterringe und Nilringe
JO - Mathematische Annalen
PY - 1930
VL - 103
SP - 359
EP - 363
UR - http://eudml.org/doc/159427
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.